# SDR SIMA2891

- Difficulty date: October 15, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 21,249 hours, 20,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 6013211
- Part serial: 18306
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3211 - EMERGENCY POWER SUPPLY BATTERIES HAVE LOW VOLTAGE, APPROXIMATELY FIVE VOLTS.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY BATTERIES AT 20LN, 22LN, 23LN, AND 24LN IAW SAAB MM 33-51-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR 20001208SH007 THROUGH 20001208SH009.  (X)
